Hari Mukerjee, Professor

Probability Theory, Statistics; PhD, State University of New York, Binghamton, 1977


  • email: mukerjee@math.wichita.edu
  • webpage: http://www.math.wichita.edu/~mukerjee/
  • Phone: 316 978-3983
  • Office: 357 Jabara Hall

PhD Students

  • Ganesh Malla, "Order resstricted Inferences of Life Distributions Under Censoring", PhD thesis, 2009
  • Edgardo Lorenzo, "Statistical Inferences About Some Restricted Classes of Life Distributions", PhD thesis, 2002
  • Renjin Tu, "Order Restricted Inference in Linear Regression", PhD thesis, 1993


Dr. Mukerjee's research is in the area of mathematical statistics. His special interest is in developing new statistical procedures under constraints. For example, how does one take into account the cancer rates among women and men when it is known that women live longer than men, but the data may be in violation of this natural assumption? This is a broad area with applications mostly in survival analysis in life sciences and reliability in engineering.

Selected Publications

  • G. Malla and H. Mukerjess, " A new piecewise exponential estimator of a survival function," Statistics and Probability letters, 80 (2010), 1911-1917.
  • H. El Barmi and H. Mukerjee, "Peakedness & peakedness ordering in symmertic distributions," Journal of Multivariate Analysis, 100 (2009), 594-603.
  • H. El Barmi and H. Mukerjee, "Inferences under stochastic ordering: the k-sample case," Journal of the American Statistical Association, 100 (2005), 252-261.
  • X. Hu and H. Mukerjee, "Constructing all extremes of a contingency table with given marginals," Journal of Computational and Graphical Statistics, 11 (2003), 1-10.
  • H. Mukerjee, "Estimation of survival functions under uniform stochastic ordering," Journal of the American Statistical Association, 91 (1996), 1684-1689.
  • H. Mukerjee and R. Tu, "Order restricted inferences in linear regression," Journal of the American Statistical Association, 90 (1995), 717-728.